MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DERMATOME HOSE

ZIMMER SURGICAL, INC. DERMATOME HOSE
Catalog Number 00880100200
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the device exhibited low pressure accompanied by a leaking sound.The hose was confirmed to be where the leaking was coming form.No patient impact was noted.Diligence is complete.
 
Additional Manufacturer Narrative
This event is being recorded under (b)(4).The device will be returned for analysis and full investigation will be performed.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
DERMATOME HOSE
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23783506
Report Number0001526350-2025-01562
Device Sequence Number17401079
Product Code GFD
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00880100200
Device Lot Number65239060
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
88710100DERMATOME AN HANDPIECESN: (B)(6).
Patient SexUnknown